# SDR DALA1147229015

- Difficulty date: July 22, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 46,070 hours, 36,764 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR CABIN FLOORBEAM STRUCTURE STA 256 LBL 22 EVIDENCE OF CORROSION.  REMOVED DAMAGED FLOORBEAM SECTION AND INSTALLED REPAIR DURING HMV.
